# SDR DL76S081284

- Difficulty date: October 3, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 54,134 hours, 24,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10018
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV AT YVR, THE INNER CHORD OF THE RT STA 903.5 FRAME WAS FOUND CRACKED.  THE CRACK WAS REPAIRED PER ER/A 01-098604-14AD INSTRUCTIONS.  NOTE:  AT THE TIME OF ISSUE, THE ER/A WAS NEVER FORMALLY APPROVED, NOR WAS AN MRR ISSUED.  THIS SUBMITTAL CORRECTS THIS SITUATION.
